Post-quantum trapezoid type inequalities

[thumbnail of math-05-04-258.pdf]
math-05-04-258.pdf - Published Version (256kB) | Preview
Available under license: Creative Commons Attribution

Latif, MA, Kunt, Mehmet, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Iscan, Imdat (2020) Post-quantum trapezoid type inequalities. AIMS Mathematics, 5 (4). pp. 4011-4026. ISSN 2473-6988

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.3934/math.2020258
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; q-integral inequalities; (p, q)-integral inequalities; (p, q)-derivative; (p, q)-integration; convexity; quasi-convexity
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login